# SDR DL72W991609

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP LOCATED ON EXTERIOR OW BETWEEN RT      EMERGENCY ESCAPE HATCHES.  RELAMPED SAME, CHECKS GOOD.
